I think i am falling bck into my ed.I have been pretty happy with my self,I watch my food and stick to the caloric amount my treating nutrisionist gave me.I was miss diagnosed bi polar over a year ago ( turned out to be aspergers).I was treated for crises at a mental heath hospital I mentioned my concern after my ed with weight and ed history , i ws concerned with weight gain from meds which was ignored.I was tried on the strongest anti phychotics possible( depakote and seroquil, big weight gainers.I filled out waist got wider and before that i was thin enough that i barely bloated at all.I am currently 5 11 165 lbs.I was a 31 32 inch waist ,I am a 28 year old male .I went shoping last night, with the bloating and the weight gain from meds i barely fit into a 33 34 inch aist in young mens.I have heard of filling out with age but this was all from meds I am quite angry and depressed and thinking about restricting again to get back down to my old size.I feel ashamed of all the bloating and weight gain around the mid section,i don't want to socialize or drink or party and am ashamed to wear the cloths i once felt good in.I still have flooring hunger pains like when i was thinner and IBS and bloating, I possibly have celiac as well I am miserable.I feel at my current weight and size I don
t deserve to be hungry as often as i am or eat as much as i do( i was set on 4000 cals a day which really never held me)I just don't know what to do.I don't know if i should seek an different ed center or ed support group. I just am miserable depressed and angry.I am rejecting my meds for aspergers for fear of weight gain as well, i cycle on and off them.
I think i am falling bck into my ed..I don't know if i should seek an different ed center or ed support group. I just am miserable depressed and angry.I am rejecting my meds for aspergers for fear of weight gain as well, i cycle on and off them.
You may benefit from going back into treatment.
Remember that recovery encapsulates not only centers but also support groups.
Don't be afraid to entertain both.
Cycling on and off of your meds will have a direct effect on both your mind and body.
Please take your meds and speak with your prescribing physician with regards to the unwanted side effects;the sooner the better.
When in doubt, post it out.
Last edited by Phoenix; 10-08-2011 at 08:03 PM.
Reason: left out O in hello
I have been battling an eating disorder for 30 years, the hardest addiction for me and based on much shame and withdrawal. group therapy can be loved and hated at times, ride threw it, share your pain , it can help you heal